Alert archive / Mississippi / River Flood Warnings in 2014

River Flood Warning 8, NWS Mobile, AL

February 21, 2014George County, Greene County, Wayne County, Mississippi

NWS Mobile, AL issued this river flood warning at Feb 21, 2014, 11:33 AM CST for George County, Greene County, Wayne County, Mississippi. It took effect at Feb 22, 2014, 3:25 AM CST. It was in force for 3 days.

The area

The counties it named.

The facts

Issued
Feb 21, 2014, 11:33 AM CST (17:33 UTC)
In effect from
Feb 22, 2014, 3:25 AM CST
Expired
Feb 25, 2014, 6:00 AM CST
In force
3 days
Issued by
NWS Mobile, AL
Flood severity
Minor

Counties George County, MS, Greene County, MS, Wayne County, MS

The radar

The Mobile radar (KMOB), 74 km from the middle of the area, began a volume at 17:36 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The river

Written for the forecast point Chickasawhay River at Leakesville (LEKM6). The gauge peaked at 20.67 ft at Feb 23, 2014, 2:00 PM CST.

actionminormoderate15202502/2102/2202/2302/2402/2502/26
Action stage
15 ft
Minor stage
20 ft
Moderate stage
28 ft
Major stage
31 ft

This gauge today: stage, forecast and historic crests

Stage from the USGS instantaneous record for site 02478500, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.

The text

As transmitted, in the capitals the NWS used until 2016.

119 
WGUS44 KMOB 211733
FLWMOB
BULLETIN - EAS ACTIVATION REQUESTED
FLOOD WARNING 
NATIONAL WEATHER SERVICE MOBILE, AL 
1133 AM CST FRI FEB 21 2014



...THE NATIONAL WEATHER SERVICE IN MOBILE HAS ISSUED A FLOOD WARNING FOR THE 
FOLLOWING RIVERS IN MISSISSIPPI... 

  LEAF NEAR MCLAIN AFFECTING GEORGE...GREENE AND PERRY COUNTIES.
  CHICKASAWHAY AT LEAKESVILLE AFFECTING GEORGE...GREENE AND WAYNE COUNTIES.

.HEAVY RAINFALL HAS OCCURRED OVER THE PAST 24 HOURS. AS A RESULT...RIVER
LEVELS ARE FORECAST TO RISE AND A FLOOD WARNING IS NOW IN EFFECT.  IT IS 
EMPHASIZED THAT THE FOLLOWING FORECAST IS BASED ON  RAINFALL DURING 
THE NEXT 24 HOURS.  IF MORE RAINFALL OCCURS... IT MAY BE NECESSARY TO REVISE 
THIS STAGE FORECAST.

SAFETY MESSAGE... 
STAY TUNED TO DEVELOPMENTS BY LISTENING TO NOAA WEATHER RADIO.

&&

MSC039-041-111-221733-
/O.NEW.KMOB.FL.W.0007.140222T1137Z-140226T1640Z/
/MCLM6.1.ER.140222T1137Z.140224T0600Z.140226T1040Z.NO/
1133 AM CST FRI FEB 21 2014

THE NATIONAL WEATHER SERVICE IN MOBILE HAS ISSUED A 

* FLOOD WARNING FOR 
  THE LEAF NEAR MCLAIN
* FROM LATE TONIGHT UNTIL WEDNESDAY MORNING
* AT 11AM FRIDAY THE STAGE WAS...11.6 FEET 
* MINOR FLOODING IS FORECAST 
* FLOOD STAGE IS 18 FEET 
* FORECAST TO RISE ABOVE FLOOD STAGE BY EARLY TOMORROW AND CONTINUE TO RISE TO 
  NEAR 22 FEET BY EARLY MONDAY MORNING. THE RIVER WILL FALL BELOW FLOOD STAGE 
  BY WEDNESDAY MORNING.
* AT 18 FEET...CONSIDERABLE LOWLAND AND AGRICULTURAL FLOODING WILL OCCUR.

$$

MSC039-041-153-221732-
/O.NEW.KMOB.FL.W.0008.140222T1800Z-140226T0000Z/
/LEKM6.1.ER.140222T1800Z.140223T0600Z.140225T1800Z.NO/
1133 AM CST FRI FEB 21 2014

THE NATIONAL WEATHER SERVICE IN MOBILE HAS ISSUED A 

* FLOOD WARNING FOR 
  THE CHICKASAWHAY AT LEAKESVILLE
* FROM SATURDAY AFTERNOON UNTIL TUESDAY EVENING
* AT 11AM FRIDAY THE STAGE WAS...16.2 FEET 
* MINOR FLOODING IS FORECAST 
* FLOOD STAGE IS 20 FEET 
* FORECAST TO RISE ABOVE FLOOD STAGE BY TOMORROW EARLY AFTERNOON AND CONTINUE TO
  RISE TO NEAR 20.5 FEET BY EARLY SUNDAY MORNING. THE RIVER WILL FALL BELOW 
  FLOOD STAGE BY TUESDAY EARLY AFTERNOON.
* AT 20 FEET...FLOODING OF LOWLANDS IN THE AREA WILL OCCUR.

$$
7 follow-up statements
206 
WGUS84 KMOB 220336
FLSMOB
FLOOD STATEMENT 
NATIONAL WEATHER SERVICE MOBILE, AL
936 PM CST FRI FEB 21 2014
 

...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN ALABAMA...
MISSISSIPPI...
 
  TOMBIGBEE RIVER NEAR LEROY AFFECTING CHOCTAW...CLARKE AND WASHINGTON COUNTIES. 
  LEAF NEAR MCLAIN AFFECTING GEORGE...GREENE AND PERRY COUNTIES. 
  CHICKASAWHAY AT LEAKESVILLE AFFECTING GEORGE...GREENE AND WAYNE COUNTIES. 

.RECENT HEAVY RAINS HAVE CAUSED SIGNIFICANT RISES ALONG THESE RIVERS. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SAFETY MESSAGE... 
STAY TUNED TO DEVELOPMENTS BY LISTENING TO NOAA WEATHER RADIO.

&&

ALC023-025-129-230336-
/O.EXT.KMOB.FL.W.0006.140224T0200Z-140226T1930Z/
/LRYA1.1.ER.140224T0200Z.140225T0000Z.140226T1330Z.NO/
936 PM CST FRI FEB 21 2014

...FLOOD WARNING EXTENDED UNTIL WEDNESDAY AFTERNOON...THE FLOOD WARNING 
CONTINUES FOR THE TOMBIGBEE RIVER NEAR LEROY
* FROM SUNDAY EVENING UNTIL WEDNESDAY AFTERNOON
* AT 9PM FRIDAY THE STAGE WAS 17.6 FEET 
* NO FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST 
* FLOOD STAGE IS 24.0 FEET
* FORECAST TO RISE ABOVE FLOOD STAGE BY SUNDAY EVENING AND CONTINUE TO RISE TO 
  NEAR 24.5 FEET BY MONDAY EVENING. THE RIVER WILL FALL BELOW FLOOD STAGE BY 
  WEDNESDAY MORNING.

$$

MSC039-041-111-230335-
/O.EXT.KMOB.FL.W.0007.140222T1230Z-140226T1630Z/
/MCLM6.1.ER.140222T1230Z.140224T0600Z.140226T1030Z.NO/
936 PM CST FRI FEB 21 2014

...FLOOD WARNING EXTENDED UNTIL WEDNESDAY MORNING...THE FLOOD WARNING CONTINUES 
FOR
  THE LEAF NEAR MCLAIN
* FROM TOMORROW MORNING UNTIL WEDNESDAY MORNING
* AT 9PM FRIDAY THE STAGE WAS 15.7 FEET 
* NO FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST 
* FLOOD STAGE IS 18 FEET
* FORECAST TO RISE ABOVE FLOOD STAGE BY TOMORROW MORNING AND CONTINUE TO RISE TO
  NEAR 22 FEET BY EARLY MONDAY MORNING. THE RIVER WILL FALL BELOW FLOOD STAGE 
  BY WEDNESDAY MORNING.

$$

MSC039-041-153-230335-
/O.EXT.KMOB.FL.W.0008.140222T0925Z-140225T1800Z/
/LEKM6.1.ER.140222T0925Z.140222T1800Z.140225T1200Z.NO/
936 PM CST FRI FEB 21 2014

...FLOOD WARNING EXTENDED UNTIL TUESDAY AFTERNOON...THE FLOOD WARNING CONTINUES 
FOR
  THE CHICKASAWHAY AT LEAKESVILLE
* FROM EARLY TOMORROW UNTIL TUESDAY AFTERNOON
* AT 9PM FRIDAY THE STAGE WAS 18.8 FEET 
* NO FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST 
* FLOOD STAGE IS 20 FEET
* FORECAST TO RISE ABOVE FLOOD STAGE BY EARLY TOMORROW AND CONTINUE TO RISE TO 
  NEAR 20.5 FEET BY TOMORROW EARLY AFTERNOON. THE RIVER WILL FALL BELOW FLOOD 
  STAGE BY TUESDAY MORNING.
* AT 20 FEET, FLOODING OF LOWLANDS IN THE AREA WILL OCCUR.  

$$
083 
WGUS84 KMOB 221704
FLSMOB
FLOOD STATEMENT 
NATIONAL WEATHER SERVICE MOBILE, AL
1104 AM CST SAT FEB 22 2014
 

...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN MISSISSIPPI...
 
  LEAF NEAR MCLAIN AFFECTING GEORGE...GREENE AND PERRY COUNTIES. 
  CHICKASAWHAY AT LEAKESVILLE AFFECTING GEORGE...GREENE AND WAYNE COUNTIES. 

.RECENT HEAVY RAINS HAVE CAUSED SIGNIFICANT RISES ALONG THE RIVERS. 

SAFETY MESSAGE... 
STAY TUNED TO DEVELOPMENTS BY LISTENING TO NOAA WEATHER RADIO.

&&

MSC039-041-111-231704-
/O.EXT.KMOB.FL.W.0007.000000T0000Z-140226T1054Z/
/MCLM6.1.ER.140222T1714Z.140224T1800Z.140226T0454Z.NO/
1104 AM CST SAT FEB 22 2014

...FLOOD WARNING EXTENDED UNTIL LATE TUESDAY NIGHT...THE FLOOD WARNING CONTINUES
FOR
  THE LEAF NEAR MCLAIN
* FROM LATE THIS MORNING UNTIL LATE TUESDAY NIGHT
* AT 10AM SATURDAY THE STAGE WAS 17.9 FEET 
* NO FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST 
* FLOOD STAGE IS 18 FEET
* FORECAST TO RISE ABOVE FLOOD STAGE BY LATE THIS MORNING AND CONTINUE TO RISE 
  TO NEAR 22 FEET BY MONDAY EARLY AFTERNOON. THE RIVER WILL FALL BELOW FLOOD 
  STAGE BY TUESDAY BEFORE MIDNIGHT.
* AT 18 FEET, CONSIDERABLE LOWLAND AND AGRICULTURAL FLOODING WILL OCCUR.  

$$

MSC039-041-153-231704-
/O.EXT.KMOB.FL.W.0008.000000T0000Z-140226T0600Z/
/LEKM6.1.ER.140222T1241Z.140224T1800Z.140226T0000Z.NO/
1104 AM CST SAT FEB 22 2014

...FLOOD WARNING EXTENDED UNTIL LATE TUESDAY NIGHT...THE FLOOD WARNING CONTINUES
FOR
  THE CHICKASAWHAY AT LEAKESVILLE
* UNTIL LATE TUESDAY NIGHT 
* AT 10AM SATURDAY THE STAGE WAS 20.3 FEET 
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST 
* FLOOD STAGE IS 20 FEET
* THE RIVER WILL CONTINUE RISING TO NEAR 20.4 FEET BY THIS EVENING. THE RIVER 
  WILL FALL BELOW FLOOD STAGE TUESDAY EVENING.
* AT 20 FEET, FLOODING OF LOWLANDS IN THE AREA WILL OCCUR.  

$$
190 
WGUS84 KMOB 230521
FLSMOB
FLOOD STATEMENT 
NATIONAL WEATHER SERVICE MOBILE, AL
1121 PM CST SAT FEB 22 2014
 

...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN ALABAMA...
MISSISSIPPI...
 
  TOMBIGBEE RIVER NEAR LEROY AFFECTING CHOCTAW...CLARKE AND WASHINGTON COUNTIES. 
  LEAF NEAR MCLAIN AFFECTING GEORGE...GREENE AND PERRY COUNTIES. 
  CHICKASAWHAY AT LEAKESVILLE AFFECTING GEORGE...GREENE AND WAYNE COUNTIES. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SAFETY MESSAGE... 
STAY TUNED TO DEVELOPMENTS BY LISTENING TO NOAA WEATHER RADIO.

&&

ALC023-025-129-240521-
/O.EXT.KMOB.FL.W.0006.140223T2315Z-140226T1245Z/
/LRYA1.1.ER.140223T2315Z.140225T0000Z.140226T0645Z.NO/
1121 PM CST SAT FEB 22 2014

...FLOOD WARNING EXTENDED UNTIL WEDNESDAY MORNING...THE FLOOD WARNING CONTINUES 
FOR
  THE TOMBIGBEE RIVER NEAR LEROY
* FROM TOMORROW AFTERNOON UNTIL WEDNESDAY MORNING
* AT 11PM SATURDAY THE STAGE WAS 20.9 FEET 
* NO FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST 
* FLOOD STAGE IS 24 FEET
* FORECAST TO RISE ABOVE FLOOD STAGE BY TOMORROW AFTERNOON AND CONTINUE TO RISE 
  TO NEAR 24.6 FEET BY MONDAY EVENING. THE RIVER WILL FALL BELOW FLOOD STAGE BY 
  EARLY WEDNESDAY MORNING.

$$

MSC039-041-111-240521-
/O.EXT.KMOB.FL.W.0007.000000T0000Z-140226T1200Z/
/MCLM6.1.ER.140222T1733Z.140224T1800Z.140226T0600Z.NO/
1121 PM CST SAT FEB 22 2014

...FLOOD WARNING EXTENDED UNTIL WEDNESDAY MORNING...THE FLOOD WARNING CONTINUES 
FOR
  THE LEAF NEAR MCLAIN
* UNTIL WEDNESDAY MORNING 
* AT 10PM SATURDAY THE STAGE WAS 19 FEET 
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST 
* FLOOD STAGE IS 18.0 FEET
* THE RIVER WILL CONTINUE RISING TO NEAR 22 FEET BY MONDAY EARLY AFTERNOON. 
  THE RIVER WILL FALL BELOW FLOOD STAGE EARLY WEDNESDAY MORNING.
* AT 19 FEET, FLOODING OF LOWLANDS AND AGRICULTURAL LAND WILL SUBSIDE AS THE 
WATER LEVEL DROPS BELOW 18 FEET.  

$$

MSC039-041-153-240521-
/O.CON.KMOB.FL.W.0008.000000T0000Z-140226T0600Z/
/LEKM6.1.ER.140222T1241Z.140224T1800Z.140226T0000Z.NO/
1121 PM CST SAT FEB 22 2014

THE FLOOD WARNING CONTINUES FOR
  THE CHICKASAWHAY AT LEAKESVILLE
* UNTIL LATE TUESDAY NIGHT 
* AT 10PM SATURDAY THE STAGE WAS 20.6 FEET 
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST 
* FLOOD STAGE IS 20 FEET
* THE RIVER WILL CONTINUE RISING TO NEAR 21 FEET BY MONDAY EARLY AFTERNOON. 
  THE RIVER WILL FALL BELOW FLOOD STAGE TUESDAY EVENING.
* AT 20 FEET, FLOODING OF LOWLANDS IN THE AREA WILL OCCUR.  

$$
806 
WGUS84 KMOB 231650
FLSMOB
FLOOD STATEMENT 
NATIONAL WEATHER SERVICE MOBILE, AL
1050 AM CST SUN FEB 23 2014
 

...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN MISSISSIPPI...
 
  LEAF NEAR MCLAIN AFFECTING GEORGE...GREENE AND PERRY COUNTIES. 
  CHICKASAWHAY AT LEAKESVILLE AFFECTING GEORGE...GREENE AND WAYNE COUNTIES. 

.RECENT HEAVY RAINS HAVE CAUSED SIGNIFICANT RISES ALONG THE RIVERS. 

SAFETY MESSAGE... 
STAY TUNED TO DEVELOPMENTS BY LISTENING TO NOAA WEATHER RADIO.

&&

MSC039-041-111-241650-
/O.EXT.KMOB.FL.W.0007.000000T0000Z-140226T2308Z/
/MCLM6.1.ER.140222T1733Z.140224T1800Z.140226T1708Z.NO/
1050 AM CST SUN FEB 23 2014

...FLOOD WARNING EXTENDED UNTIL WEDNESDAY AFTERNOON...THE FLOOD WARNING 
CONTINUES FOR
  THE LEAF NEAR MCLAIN
* UNTIL WEDNESDAY AFTERNOON 
* AT 10AM SUNDAY THE STAGE WAS 20.0 FEET 
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST 
* FLOOD STAGE IS 18 FEET
* THE RIVER WILL CONTINUE RISING TO NEAR 22.5 FEET BY TOMORROW EARLY AFTERNOON. 
  THE RIVER WILL FALL BELOW FLOOD STAGE LATE WEDNESDAY MORNING.
* AT 18 FEET, CONSIDERABLE LOWLAND AND AGRICULTURAL FLOODING WILL OCCUR.

$$

MSC039-041-153-241650-
/O.EXT.KMOB.FL.W.0008.000000T0000Z-140227T0000Z/
/LEKM6.1.ER.140222T1241Z.140225T0600Z.140226T1800Z.NO/
1050 AM CST SUN FEB 23 2014

...FLOOD WARNING EXTENDED UNTIL WEDNESDAY EVENING...THE FLOOD WARNING CONTINUES 
FOR
  THE CHICKASAWHAY AT LEAKESVILLE
* UNTIL WEDNESDAY EVENING 
* AT 10AM SUNDAY THE STAGE WAS 20.6 FEET 
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST 
* FLOOD STAGE IS 20 FEET
* THE RIVER WILL CONTINUE RISING TO NEAR 22.0 FEET BY EARLY TUESDAY MORNING. THE
  RIVER WILL FALL BELOW FLOOD STAGE WEDNESDAY EARLY AFTERNOON.
* AT 20 FEET, FLOODING OF LOWLANDS IN THE AREA WILL OCCUR.  

$$
814 
WGUS84 KMOB 240557
FLSMOB
FLOOD STATEMENT 
NATIONAL WEATHER SERVICE MOBILE, AL
1157 PM CST SUN FEB 23 2014
 

...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN ALABAMA...
MISSISSIPPI...
 
  TOMBIGBEE RIVER NEAR LEROY AFFECTING CHOCTAW...CLARKE AND WASHINGTON COUNTIES. 
  LEAF NEAR MCLAIN AFFECTING GEORGE...GREENE AND PERRY COUNTIES. 
  CHICKASAWHAY AT LEAKESVILLE AFFECTING GEORGE...GREENE AND WAYNE COUNTIES. 
  TOMBIGBEE RIVER NEAR COFFEEVILLE DAM AFFECTING CHOCTAW...CLARKE AND 
  WASHINGTON COUNTIES. 

.RECENT HEAVY RAINS HAVE CAUSED SIGNIFICANT RISES ALONG THESE RIVERS. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SAFETY MESSAGE... 
STAY TUNED TO DEVELOPMENTS BY LISTENING TO NOAA WEATHER RADIO.

&&

ALC023-025-129-250557-
/O.CON.KMOB.FL.W.0009.140224T1800Z-140225T1800Z/
/CLDA1.1.ER.140224T1800Z.140225T0000Z.140225T1200Z.NO/
1157 PM CST SUN FEB 23 2014

THE FLOOD WARNING CONTINUES FOR
  THE TOMBIGBEE RIVER NEAR COFFEEVILLE DAM
* FROM TOMORROW EARLY AFTERNOON UNTIL TUESDAY AFTERNOON
* AT 11PM SUNDAY THE STAGE WAS 28.2 FEET 
* NO FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST 
* FLOOD STAGE IS 29 FEET
* FORECAST TO RISE ABOVE FLOOD STAGE BY TOMORROW EARLY AFTERNOON AND CONTINUE TO
  RISE TO NEAR 29 FEET BY TOMORROW EVENING. THE RIVER WILL FALL BELOW FLOOD 
  STAGE BY TUESDAY MORNING.
* AT 29 FEET, PASTURELAND IN THE AREA WILL BECOME FLOODED AND LIVESTOCK NEED TO 
BE MOVED TO HIGHER GROUND.  

$$

ALC023-025-129-250557-
/O.EXT.KMOB.FL.W.0006.140224T1400Z-140226T1500Z/
/LRYA1.1.ER.140224T1400Z.140225T0600Z.140226T0900Z.NO/
1157 PM CST SUN FEB 23 2014

...FLOOD WARNING EXTENDED UNTIL WEDNESDAY MORNING...THE FLOOD WARNING CONTINUES 
FOR
  THE TOMBIGBEE RIVER NEAR LEROY
* FROM TOMORROW MORNING UNTIL WEDNESDAY MORNING
* AT 11PM SUNDAY THE STAGE WAS 22.7 FEET 
* NO FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST 
* FLOOD STAGE IS 24 FEET
* FORECAST TO RISE ABOVE FLOOD STAGE BY TOMORROW MORNING AND CONTINUE TO RISE TO
  NEAR 24.4 FEET BY EARLY TUESDAY MORNING. THE RIVER WILL FALL BELOW FLOOD STAGE
  BY WEDNESDAY MORNING.
* AT 24 FEET, FLOODING OF LOW LYING FARM AND PASTURELANDS IN THE AREA WILL 
OCCUR.  CATTLE IN LOW LYING AREAS MAY NEED TO BE MOVED TO HIGHER GROUND.  

$$

MSC039-041-111-250557-
/O.EXT.KMOB.FL.W.0007.000000T0000Z-140227T0142Z/
/MCLM6.1.ER.140222T1733Z.140225T0000Z.140226T1942Z.NO/
1157 PM CST SUN FEB 23 2014

...FLOOD WARNING EXTENDED UNTIL WEDNESDAY EVENING...THE FLOOD WARNING CONTINUES 
FOR
  THE LEAF NEAR MCLAIN
* UNTIL WEDNESDAY EVENING 
* AT 11PM SUNDAY THE STAGE WAS 20.7 FEET 
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST 
* FLOOD STAGE IS 18 FEET
* THE RIVER WILL CONTINUE RISING TO NEAR 22.5 FEET BY TOMORROW EVENING. THE 
  RIVER WILL FALL BELOW FLOOD STAGE WEDNESDAY EARLY AFTERNOON.
* AT 19 FEET, FLOODING OF LOWLANDS AND AGRICULTURAL LAND WILL SUBSIDE AS THE 
WATER LEVEL DROPS BELOW 18 FEET.  

$$

MSC039-041-153-250556-
/O.EXT.KMOB.FL.W.0008.000000T0000Z-140227T1030Z/
/LEKM6.1.ER.140222T1241Z.140225T1200Z.140227T0430Z.NO/
1157 PM CST SUN FEB 23 2014

...FLOOD WARNING EXTENDED UNTIL LATE WEDNESDAY NIGHT...THE FLOOD WARNING 
CONTINUES FOR
  THE CHICKASAWHAY AT LEAKESVILLE
* UNTIL LATE WEDNESDAY NIGHT 
* AT 11PM SUNDAY THE STAGE WAS 20.6 FEET 
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST 
* FLOOD STAGE IS 20.0 FEET
* THE RIVER WILL CONTINUE RISING TO NEAR 22 FEET BY TUESDAY MORNING. THE RIVER
  WILL FALL BELOW FLOOD STAGE WEDNESDAY BEFORE MIDNIGHT.
* AT 20 FEET, FLOODING OF LOWLANDS IN THE AREA WILL OCCUR.  

$$
580 
WGUS84 KMOB 241720
FLSMOB
FLOOD STATEMENT 
NATIONAL WEATHER SERVICE MOBILE, AL
1120 AM CST MON FEB 24 2014
 

...THE FLOOD WARNING IS CANCELLED FOR THE FOLLOWING RIVER IN ALABAMA...
 
  TOMBIGBEE RIVER NEAR COFFEEVILLE DAM AFFECTING CHOCTAW...CLARKE AND 
  WASHINGTON COUNTIES.

...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN ALABAMA...
MISSISSIPPI...
 
  TOMBIGBEE RIVER NEAR LEROY AFFECTING CHOCTAW...CLARKE AND WASHINGTON COUNTIES. 
  LEAF NEAR MCLAIN AFFECTING GEORGE...GREENE AND PERRY COUNTIES. 
  CHICKASAWHAY AT LEAKESVILLE AFFECTING GEORGE...GREENE AND WAYNE COUNTIES. 

.RECENT HEAVY RAINS HAVE CAUSED SIGNIFICANT RISES ALONG THESE RIVERS. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SAFETY MESSAGE... 
STAY TUNED TO DEVELOPMENTS BY LISTENING TO NOAA WEATHER RADIO.

&&

ALC023-025-129-241750-
/O.CAN.KMOB.FL.W.0009.000000T0000Z-140225T1800Z/
/CLDA1.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.NO/
1120 AM CST MON FEB 24 2014

THE FLOOD WARNING IS CANCELLED FOR
  THE TOMBIGBEE RIVER NEAR COFFEEVILLE DAM
* UNTIL TUESDAY AFTERNOON 
* AT 10AM MONDAY THE STAGE WAS 28.4 FEET 
* FLOOD STAGE IS 29.0 FEET
* AT 29 FEET, PASTURELAND IN THE AREA WILL BECOME FLOODED AND LIVESTOCK NEED TO 
BE MOVED TO HIGHER GROUND.  

$$

ALC023-025-129-251720-
/O.EXT.KMOB.FL.W.0006.000000T0000Z-140226T0300Z/
/LRYA1.1.ER.140225T1200Z.140225T1800Z.140225T2100Z.NO/
1120 AM CST MON FEB 24 2014

...FLOOD WARNING EXTENDED UNTIL TUESDAY EVENING...THE FLOOD WARNING CONTINUES 
FOR
  THE TOMBIGBEE RIVER NEAR LEROY
* FROM TOMORROW MORNING UNTIL TUESDAY EVENING
* AT 11AM MONDAY THE STAGE WAS 22.9 FEET 
* NO FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST 
* FLOOD STAGE IS 24 FEET
* FORECAST TO RISE ABOVE FLOOD STAGE BY TOMORROW MORNING AND CONTINUE TO RISE TO
  NEAR 24.1 FEET BY TOMORROW EARLY AFTERNOON. THE RIVER WILL FALL BELOW FLOOD 
  STAGE BY TOMORROW AFTERNOON.
* AT 24 FEET, FLOODING OF LOW LYING FARM AND PASTURELANDS IN THE AREA WILL 
OCCUR.  CATTLE IN LOW LYING AREAS MAY NEED TO BE MOVED TO HIGHER GROUND.  

$$

MSC039-041-111-251720-
/O.EXT.KMOB.FL.W.0007.000000T0000Z-140226T0142Z/
/MCLM6.1.ER.140222T1733Z.140224T0815Z.140225T1942Z.NO/
1120 AM CST MON FEB 24 2014

...FLOOD WARNING EXTENDED UNTIL TUESDAY EVENING...THE FLOOD WARNING CONTINUES 
FOR
  THE LEAF NEAR MCLAIN
* UNTIL TUESDAY EVENING 
* AT 10AM MONDAY THE STAGE WAS 20.5 FEET 
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST 
* FLOOD STAGE IS 18 FEET
* THE RIVER WILL CONTINUE TO FALL TO BELOW FLOOD STAGE BY TOMORROW EARLY 
  AFTERNOON.
* AT 19 FEET, FLOODING OF LOWLANDS AND AGRICULTURAL LAND WILL SUBSIDE AS THE 
WATER LEVEL DROPS BELOW 18 FEET.  

$$

MSC039-041-153-251400-
/O.EXT.KMOB.FL.W.0008.000000T0000Z-140225T1400Z/
/LEKM6.1.ER.140222T1241Z.140223T1930Z.140225T0800Z.NO/
1120 AM CST MON FEB 24 2014

...FLOOD WARNING EXTENDED UNTIL TUESDAY MORNING...THE FLOOD WARNING CONTINUES 
FOR
  THE CHICKASAWHAY AT LEAKESVILLE
* UNTIL TUESDAY MORNING 
* AT 10AM MONDAY THE STAGE WAS 20.5 FEET 
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST 
* FLOOD STAGE IS 20 FEET
* THE RIVER WILL CONTINUE RISING TO NEAR 20.5 FEET BY THIS AFTERNOON. THE RIVER 
  WILL FALL BELOW FLOOD STAGE AFTER MIDNIGHT TOMORROW.
* AT 20 FEET, FLOODING OF LOWLANDS IN THE AREA WILL OCCUR.  

$$
723 
WGUS84 KMOB 250123
FLSMOB
FLOOD STATEMENT 
NATIONAL WEATHER SERVICE MOBILE, AL
723 PM CST MON FEB 24 2014
 

...THE FLOOD WARNING IS CANCELLED FOR THE FOLLOWING RIVERS IN ALABAMA...
 
  TOMBIGBEE RIVER NEAR LEROY AFFECTING CHOCTAW...CLARKE AND WASHINGTON 
  COUNTIES.
...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN MISSISSIPPI...
 
  LEAF NEAR MCLAIN AFFECTING GEORGE...GREENE AND PERRY COUNTIES. 
  CHICKASAWHAY AT LEAKESVILLE AFFECTING GEORGE...GREENE AND WAYNE COUNTIES. 

.RECENT HEAVY RAINS HAVE CAUSED SIGNIFICANT RISES ALONG THE RIVER. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SAFETY MESSAGE... 
STAY TUNED TO DEVELOPMENTS BY LISTENING TO NOAA WEATHER RADIO.

&&

MSC039-041-111-252100-
/O.EXT.KMOB.FL.W.0007.000000T0000Z-140225T2100Z/
/MCLM6.1.ER.140222T1733Z.140224T0815Z.140225T1500Z.NO/
723 PM CST MON FEB 24 2014

...FLOOD WARNING EXTENDED UNTIL TUESDAY AFTERNOON...THE FLOOD WARNING CONTINUES 
FOR
  THE LEAF NEAR MCLAIN
* UNTIL TUESDAY AFTERNOON 
* AT 6PM MONDAY THE STAGE WAS 19.9 FEET 
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST 
* FLOOD STAGE IS 18.0 FEET
* THE RIVER WILL CONTINUE TO FALL TO BELOW FLOOD STAGE BY TOMORROW LATE MORNING.
AT 19.0 FEET, FLOODING OF LOWLANDS AND AGRICULTURAL LAND WILL SUBSIDE AS THE 
WATER LEVEL DROPS BELOW 18 FEET.  

$$

MSC039-041-153-251200-
/O.EXT.KMOB.FL.W.0008.000000T0000Z-140225T1200Z/
/LEKM6.1.ER.140222T1241Z.140223T1930Z.140225T0600Z.NO/
723 PM CST MON FEB 24 2014

...FLOOD WARNING EXTENDED UNTIL TUESDAY MORNING...THE FLOOD WARNING CONTINUES 
FOR
  THE CHICKASAWHAY AT LEAKESVILLE
* UNTIL TUESDAY MORNING 
* AT 6PM MONDAY THE STAGE WAS 20.3 FEET 
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST 
* FLOOD STAGE IS 20.0 FEET
* THE RIVER WILL CONTINUE TO FALL TO BELOW FLOOD STAGE BY AFTER MIDNIGHT 
  TOMORROW.
AT 20.0 FEET, FLOODING OF LOWLANDS IN THE AREA WILL OCCUR.  

$$

ALC023-025-129-250153-
/O.CAN.KMOB.FL.W.0006.000000T0000Z-140226T0300Z/
/LRYA1.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.NO/
723 PM CST MON FEB 24 2014

THE FLOOD WARNING IS CANCELLED FOR
  THE TOMBIGBEE RIVER NEAR LEROY
* UNTIL TUESDAY EVENING 
* AT 7PM MONDAY THE STAGE WAS 23.0 FEET 
* FLOOD STAGE IS 24.0 FEET

$$

What forecasters said that day

The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Mobile, AL wrote its last area forecast discussion before this river flood warning went out at Feb 21, 10:20 AM CST, 1 hour 13 minutes earlier.

Area forecast discussion, Feb 21, 10:20 AM CST, 1 hour 13 minutes before
AREA FORECAST DISCUSSION...UPDATED
NATIONAL WEATHER SERVICE MOBILE AL
1020 AM CST FRI FEB 21 2014

.UPDATE...THE COLD FRONT AND ASSOCIATED SQUALL LINE OF SHOWERS AND
THUNDERSTORMS HAS PUSHED WELL TO THE EAST AND SOUTH OF THE FORECAST
AREA THIS MORNING...AND EXTENDS FROM VIRGINIA/THE CAROLINAS...
THROUGH SOUTHEAST GEORGIA/NORTHERN FLORIDA...AND INTO THE
NORTHEASTERN AND CENTRAL GULF OF MEXICO AS OF 10 AM CST. NORTHERLY
WINDS HAVE BROUGHT A COOLER AND MUCH DRIER AIR INTO THE CWFA IN THE
WAKE OF THE FRONT THIS MORNING. WIND SPEEDS HAVE DECREASED SINCE
EARLIER THIS MORNING...BUT THERE STILL HAVE BEEN FREQUENT GUSTS
AROUND 25 MPH NEAR THE IMMEDIATE COAST. WE DID ALLOW THE WIND
ADVISORY TO EXPIRE ON SCHEDULE AT 9 AM CST...AS WIND GUSTS HAVE
FALLEN BELOW ADVISORY THRESHOLDS. WE REMOVED RAIN CHANCES FROM THE
FORECAST FOR THE REST OF THE DAY IN THIS MORNING UPDATE. NO OTHER
CHANGES ATTM.

&&

.PRELIMINARY POINT TEMPS/POPS...
MOBILE      66  40  67  54  70 /  00  00  05  30  60
PENSACOLA   67  43  67  56  67 /  05  00  05  30  60
DESTIN      66  45  65  55  66 /  10  00  05  30  60
EVERGREEN   62  35  68  49  70 /  05  00  05  20  70
WAYNESBORO  63  34  68  49  69 /  00  00  05  20  60
CAMDEN      62  35  67  47  70 /  00  00  05  10  70
CRESTVIEW   67  37  71  49  72 /  10  00  05  30  60

&&

.MOB WATCHES/WARNINGS/ADVISORIES...
AL...NONE.
FL...NONE.
MS...NONE.
GM...SMALL CRAFT ADVISORY UNTIL NOON FRIDAY FOR THE FOLLOWING ZONES:
     COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20 NM...
     COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT 20
     NM...MISSISSIPPI SOUND...NORTHERN MOBILE BAY...SOUTHERN
     MOBILE BAY...WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO
     60 NM...WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20
     TO 60 NM...

&&

21
Hazardous weather outlook, Feb 21, 10:12 AM CST, 1 hour 21 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE MOBILE AL
1012 AM CST FRI FEB 21 2014

ALZ051>064-FLZ001>006-MSZ067-075-076-078-079-221615-
CHOCTAW-WASHINGTON-CLARKE-WILCOX-MONROE-CONECUH-BUTLER-CRENSHAW-
ESCAMBIA-COVINGTON-UPPER MOBILE-UPPER BALDWIN-LOWER MOBILE-
LOWER BALDWIN-INLAND ESCAMBIA-COASTAL ESCAMBIA-INLAND SANTA ROSA-
COASTAL SANTA ROSA-INLAND OKALOOSA-COASTAL OKALOOSA-WAYNE-PERRY-
GREENE-STONE-GEORGE-
1012 AM CST FRI FEB 21 2014

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL
ALABAMA...SOUTHWEST ALABAMA...NORTHWEST FLORIDA AND SOUTHEAST
MISSISSIPPI.

.DAY ONE...TODAY AND TONIGHT

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED.

GMZ630>635-650-655-670-675-221615-
NORTHERN MOBILE BAY-SOUTHERN MOBILE BAY-MISSISSIPPI SOUND-
PERDIDO BAY-PENSACOLA BAY SYSTEM-CHOCTAWHATCHEE BAY-
COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT 20 NM-
COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20 NM-
WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM-
WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM-
1012 AM CST FRI FEB 21 2014

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF THE COASTAL
WATERS OF ALABAMA AND NORTHWEST FLORIDA.

.DAY ONE...TODAY AND TONIGHT

THE PASSAGE OF A STRONG COLD FRONT WILL BRING STRONG WINDS AND
HAZARDOUS SEA CONDITIONS FOR SMALL CRAFT...PARTICULARLY OVER MOBILE
BAY...THE MISSISSIPPI SOUND...AND THE OPEN GULF...THROUGH NOON. A
SMALL CRAFT ADVISORY IS IN EFFECT UNTIL NOON TODAY.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY

HAZARDOUS CONDITIONS NOT EXPECTED.

In the hours before

Local storm report, Feb 21, 7:24 AM CST, 4 hours 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MOBILE AL
724 AM CST FRI FEB 21 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0256 AM     TSTM WND DMG     2 SE WALNUT HILL        30.87N 87.49W
02/21/2014                   ESCAMBIA           FL   NEWSPAPER

            TREES DOWN ON POWER LINES ON MASON ROAD OFF OF HIGHWAY 97

&&

JFB
Local storm report, Feb 21, 7:40 AM CST, 3 hours 53 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MOBILE AL
740 AM CST FRI FEB 21 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0239 AM     TSTM WND GST     LOXLEY                  30.62N 87.75W
02/21/2014  M50 MPH          BALDWIN            AL   MESONET

            UNIVERSITY OF SOUTH ALABAMA MESONET SITE RECORDED A 50
            MPH WIND GUST

&&

JFB
Local storm report, Feb 21, 9:04 AM CST, 2 hours 29 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MOBILE AL
904 AM CST FRI FEB 21 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0857 AM     HEAVY RAIN       WEST BEND               31.82N 88.13W
02/21/2014  M3.25 INCH       CLARKE             AL   PUBLIC

            RAINFALL TOTAL MEASURED THURSDAY MORNING 2/20 THROUGH
            THIS MORNING, WITH MAJORITY FALLING EARLY THIS MORNING
            DURING THE STORM EVENT. RELAYED BY CLARKE COUNTY EM.

&&

BRIAND
Local storm report, Feb 21, 9:16 AM CST, 2 hours 17 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MOBILE AL
916 AM CST FRI FEB 21 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0200 AM     NON-TSTM WND DMG THOMASVILLE             31.91N 87.74W
02/21/2014                   CLARKE             AL   EMERGENCY MNGR

            WINDS GUSTING 50 TO 60 MPH IN THOMASVILLE IN SOUTHERN
            CLARKE COUNTY...NON-CONVECTIVE POST FRONTAL GRADIENT
            WIND. SPORADIC DOWNED TREES.

&&

BRIAND

The office that day

Everything else NWS Mobile, AL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Feb 20, 6:00 PM CSTTornado WarningMOBWayne45 min
Feb 20, 9:42 PM CSTSevere Thunderstorm WarningMOBGreene, Perry, Wayne78 min
Feb 20, 10:31 PM CSTAreal Flood AdvisoryMOBGreene, Perry, Wayne3 hr
Feb 20, 10:57 PM CSTSevere Thunderstorm WarningMOBGreene, Perry, Wayne78 min
Feb 20, 11:44 PM CSTSevere Thunderstorm WarningMOBGreene, Perry61 min
Feb 21, 12:10 AM CSTSevere Thunderstorm WarningMOBGreene, Wayne80 min
Feb 21, 12:34 AM CSTAreal Flood AdvisoryMOBGreene, Wayne116 min
Feb 21, 12:59 AM CSTAreal Flood AdvisoryMOBGeorge, Greene, Perry, Stone2 hr
Feb 21, 1:48 AM CSTAreal Flood AdvisoryMOBGeorge117 min
Feb 21, 3:04 AM CSTWind AdvisoryMOBGeorge, Greene, Perry, Stone, Wayne6 hr
Feb 21, 11:33 AM CSTRiver Flood WarningMOBGeorge, Greene, Perry4 days

Nearby

River Flood Warnings in Mississippi, 2014Every river flood warning in 2014

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.